Kuan, Jeffrey individual record
Assistant Professor

My research interests are in probability and related fields, including representation theory, free probability and mathematical physics.

selected publications
Academic Articles15
  • Kuan, J (2021). Algebraic Symmetry and Self–Duality of an Open ASEP. Mathematical Physics, Analysis and Geometry. 24(2), 12.
    doi badge
  • Kuan, J (2021). A short note on Markov duality in multi–species higher spin stochastic vertex models. Electronic Communications in Probability. 26(none),
    doi badge
  • Kuan, J (2020). Determinantal Expressions in Multi-Species TASEP. Symmetry, Integrability and Geometry: Methods and Applications. 16,
    doi badge
  • Cerenzia, M., & Kuan, J (2020). Hard-edge asymptotics of the Jacobi growth process. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 56(4), 2329-2355.
    doi badge
  • Kuan, J (2018). A Multi-species ASEP $\boldsymbol{(q,,j)}$ and $\boldsymbol{q}$-TAZRP with Stochastic Duality. International Mathematics Research Notices. 2018(17), 5378-5416.
    doi badge
First Name
Last Name